# SDR SWAA2024070189083

- Difficulty date: May 23, 2024
- Submitted: July 1, 2024
- Operation: Air carrier
- Aircraft: N8574Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63588
- Aircraft time: 19,849 hours, 10,149 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FIXED TRAILING EDGE PANEL I/B OF #5 SPOILER LOWER ANGLE BRACKET CRACKED.   REMOVED DEFLECTION RIB CLIP FROM AIRCRAFT I.A.W SRM 51-40-02..   LOCATED AND DRILLED NEW DEFLECTION RIB CLIP I.A.W SRM 51-40-05.   INSTALLED DEFLECTION RIB CLIP I.A.W SRM 51-40-02.
